MAUDE Adverse Event Report: ORTHOFIX INC CENTURION POCT SYSTEM; OCCIPITAL BONE SCREW, PRIMARY

ORTHOFIX INC CENTURION POCT SYSTEM; OCCIPITAL BONE SCREW, PRIMARY
Model Number 69-2012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during a case, the first occiputal screw implanted broke during insertion resulting in a delay in the case.The implanted threads were removed from the occiput.

Brand Name
CENTURION POCT SYSTEM
Common Device Name
OCCIPITAL BONE SCREW, PRIMARY
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key6090502
Report Number2183449-2016-00022
Device Sequence Number839611
Product Code KWP
UDI-Device Identifier18257200092895
UDI-Public18257200092895
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number69-2012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2016
Initial Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR